Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example relevant to curvature pinching theorems for Riemannian foliations


Author: James J. Hebda
Journal: Proc. Amer. Math. Soc. 114 (1992), 195-199
MSC: Primary 53C12; Secondary 53C20, 57R30
MathSciNet review: 1086327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a one-parameter family of codimension-$ 2$ Riemannian foliations of $ {S^3}$ which are not transversely homogeneous. The example shows that the comparison theorem for Riemannian foliations of Kamber-Ruh-Tondeur [4] fails without an additional hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C12, 53C20, 57R30

Retrieve articles in all journals with MSC: 53C12, 53C20, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086327-7
PII: S 0002-9939(1992)1086327-7
Article copyright: © Copyright 1992 American Mathematical Society